# SDR 95ZZZX5987

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6461V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0716
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: YGD20
- Condition: Failed
- Location: Nlg Switch
- Part time: 2,861 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO COMPLETELY RETRACT WHEN SELECTED.  CAUSE WAS DETERMINED TO BE BROKEN WIRE FOR SQUAT SWITCH WHICH WAS SHIELDED INSIDE VINYL TUBING WHICH HAD BECOME BRITTLE AND HARD CAUSING WIRE TO FLEX REPEATEDLY IN ONE SPOT.
